Dec 12, 2007
I`m 37 years old. I started meds (Truvada+Viramune) in February 2007. Cd4 up 194 11% to 305 19% and vl 53.000 to indetectable after 4 months. Now i`m still indetectable. This regimen contribute to lipodistrofy? Can i use this regimen for many years? I`m feeling very well with truvada and viramune. Thanks a lot. Paulo
Response from Dr. Henry
Though I haven't used or seen much data on the combination of Truvada + Viramune I would expect the relative risk for fat problems/lipodystrophy to be quite low based on the good track record of the individual drugs in the regimen. Once suppressed I would expect most patients to maintain a very durable (long term) benefit as long as they remain diligent about not missing doses. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Toes And Balls Of Feet Numbness Neuropathy
- How Long Can Untreated Hiv Patient Live?
- Is Streptococcal Infection Of Throat Common For Hiv Positive?
- Can Hepatitis C Clear Itself In The Body?
- Can Hiv Take Longer Than 6 Months To Develop Antibodies?
- Is A Black Sore Inside The Gum A Sign Of Hiv Or Aids?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.